# SDR UPS01837267

- Difficulty date: November 9, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A J-BEAM CRACKED AT AFT PRESS BULKHEAD.  REMOVED PREVIOUS REPAIR ANGLE ON BOTTOM FLANGE AND FASTENERS ON UPPER FLANGE FOR REPAIR 0340 .  STOP DRILLED CRACK.  ROUGH CUT REPAIR ANGLES AND PICKED UP EXISTING FASTENER HOLD 00340.
